Does anyone else who is doing injections feel exhausted?


#1

I am on Day 7 of injections. I don’t know if it’s side effects of the drugs or the fact that I’ve given up caffeine but I feel so sleepy and tired. Today is especially bad for some reason. I got 7.5 hours sleep, but I feel like I got 5 or 6. It doesn’t help that I’ve given up caffeine, but considering I haven’t had a drop of it in over a week I would think it woud be out of my system by now, so it’s hard to imagine that the cause of this sleepiness is caffeine withdrawal. So I’m wondering if it’s the injections. Has anyone else had this problem?


#2

[QUOTE=hopefulmtb]I am on Day 7 of injections. I don’t know if it’s side effects of the drugs or the fact that I’ve given up caffeine but I feel so sleepy and tired. Today is especially bad for some reason. I got 7.5 hours sleep, but I feel like I got 5 or 6. It doesn’t help that I’ve given up caffeine, but considering I haven’t had a drop of it in over a week I would think it woud be out of my system by now, so it’s hard to imagine that the cause of this sleepiness is caffeine withdrawal. So I’m wondering if it’s the injections. Has anyone else had this problem?[/QUOTE]

Yup, they made me pretty tired!


#3

I was also exhausted and still am even 6dpt!


#4

Yes, I feel tired too from injections. In the evening I collapse on the couch and can’t move. LOL.


#5

Its the extreme increase in estrogen that makes you sooo tired!! It won’t get better until your levels start going down after you’re done with stims… and then if you’re preggo, you’ll be exhausted again… I sleep at least 9 hours a night lately and still exhausted!! :slight_smile:

Good luck to you!!!